# SDR 2002UALA00791

- Difficulty date: May 1, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT SIDE OF BODY STATION 188 FRAME IS CRACKED IN THE RADIUS OF THE WEB AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FRAME REPAIR.  VERIFIED NO CRACKS AFTER DAMAGE REMOVED.
